Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

On the pill for the first time in years. Feeling sick. Do I stop taking it?

(4 Posts)
charmkin Tue 12-Aug-08 18:01:32

or will it pass? Really like morning sickness but early evening. Is one of those that you take for 21 days and then not for 7.
Called femedone or something...

emma1977 Tue 12-Aug-08 18:15:02

Femodene.

Nausea is a common and often temporary side effect when starting the combined pill. Try to stick it for another week, and then see your GP or FPC if still bad. Remember, if you are sick within 2 hours that the pill not have been absorbed and you should take another (from the end of the pack so that you don't end up out of sync with days) as you may not be covered for contraception otherwise.

charmkin Thu 14-Aug-08 18:07:29

and what about the weight thing
Does the pill make you puton weight?

emma1977 Thu 14-Aug-08 21:36:54

The pill itself doesn't make you put weight on. However, it can make you more hungry and if you eat more, you will gain weight eventually. There are lots of other reasons why women put on weight with the pill- being content in a stable relationship is one factor.

Has the sickness calmed down?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now